# SDR AALA201802169011

- Difficulty date: February 15, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 47,610 hours, 28,722 cycles
- System (JASC): 2565 · Escape Slide
- Part: Case
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R2 DOOR SLIDE CASE FOUND LOOSE FROM THE HOOK AND LOOP.  SECURED THE SLIDE COVER IAW AMM 25-62-50.
